# SDR 2005UALA01405

- Difficulty date: December 1, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 59,748 hours, 9,685 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Spacer
- Condition: Burned
- Location: Apu Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED SPACER BLOCKS BETWEEN APU GENERATOR 3 CABLES.  FAILING SPLICE INSTALLATIONS REVEALED A MISMATCH BETWEEN THE SPLICE AND CRIMPER USED. MANUFACTURERS' SPLICES AND CRIMPER DIES MUST BE USED AS A MATCHED SET; IF NOT, AN INCOMPLETE SWAGE WILL RESULT IN HEAT GENERATION FROM GAPS BETWEEN CABLE AND SPLICE SURFACES.  UA DEVELOPING A CHANGE ORDER TO REPLACE OLD AL SPLICES WITH NEWER "COPALUM" VERSION, P/N AMP277161-1 IN THE APU GEN POWER FEEDER CABLES.
